Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

TSH level increased, feeling dizzy, thyronorm 50

In month of Feb I had a TSH of 6.7 Basis this the doctor gave me Thyronorm 6.7 mcg for a month’s time . After a month I got the TSH done again and the level had increased to 11. The doctor has increased the dosage to 50mcg . I have been taking it for past 2 days but that has led to me feeling dizzy . Is it that the dosage is not correct ?Shoudl I reduce the same ?
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
In my opinion both the readings of T.S.H. are not too high.One month period is too short to titrate the dose of thronorm to the next higher level.Even if it is to be adjusted to higher level we may increase it to 12.5 microgram & wait for 3 months,after which the dose can be readjusted according to T.S.H. reading.
Answered: Sun, 30 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor